# SDR HALA2009100900454

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 68,493 hours, 30,830 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX RADAR SYS STATUS MESSAGE APPEARED AT PUSH TIME.  RECYCLED WEATHER RADAR CIRCUIT BREAKER.  WX RADAR SYS MESSAGE CLEARED. RADAR CHECKED OK PER MM 34-43-00.
